Open Access Method Article

Dynamic Classification Based Brain Emotional Learning for EEG Signal Processing in P300-based Brain and Computer Interface

Sayede Houri Razavi, Omid Mahdi Ebadati E.

Journal of Advances in Mathematics and Computer Science, Page 130-142
DOI: 10.9734/BJMCS/2015/15167

Aims/ Objectives: Today, the interest in brain and computer interfaces has rapidly grown owing to the possibility of providing disabled subjects with new communication channels. Despite these interests, there are some obstacles in providing applicable BCIs. One of these obstacles is the non-stationary nature of brain signals varying from trial-to-trial and subject-to-subject. To overcome this problem, we need to design dynamic systems to adapt them to this data.
Methodology: In this paper, we propose a dynamic classifier-based brain emotional learning (DCBEL) for P300 based BCIs. This algorithm, by inspiration of brain emotional learning system, provides a dynamic system which is able to deal with non-stationary nature of brain signals. The application of the proposed method in P300 based BCIs is done for the first time. We test this system, on 4 able-bodied and 4 disabled subjects.
Results: The results showed classification accuracy of 95.39 for disabled and 93.27 for able-bodied.
Conclusion: The comparison of our results with two other algorithms multilayer perceptron and fuzzy inference system proves the superiority of our proposed algorithm.

Open Access Short Research Article

Non-standard Numerical Approaches for Solutions of Some Second Order Ordinary Differential Equations

Adesoji Obayomi

Journal of Advances in Mathematics and Computer Science, Page 120-129
DOI: 10.9734/BJMCS/2015/15620

A set of non-standard discrete models are constructed for the solution of non-homogenous second order equation. The method of non-local approximation and renormalization of the discretization functions have been applied to some examples and the result has shown that the schemes behave qualitatively like the original equation.

Open Access Original Research Article

Design and Fabrication of Ultra Wide Band Hexagonal Shaped Microstrip Antenna for WPAN Applications

Sukhdeep Kaur, Rajesh Khanna

Journal of Advances in Mathematics and Computer Science, Page 89-98
DOI: 10.9734/BJMCS/2015/15463

The paper introduces ultra-wideband (UWB) antenna for WPAN application with reduced ground plane size. This paper proposes a hexagonal antenna with microstrip feed line. The proposed antenna with small size and different ground structure is considered to reduce the surface wave and to achieves high impedance bandwidth and good gain performance for ultra wide band (UWB) range i.e. 3.1–10.6 GHz. Three variations of the antenna design by using different ground size, shape such as rectangular, semicircle, circular and two different substrates are considered. Return losses are considered satisfactory below -10 dB and VSWR considered being well if it is below 2. In last section the return loss performance of fabricated antenna is measured and it shows agreement with the simulated data with little variation.

Open Access Original Research Article

Universal Walsh Series with Monotone Coefficients in Weighted Lp Spaces

Martin Grigoryan, Zaruhi Davtyan

Journal of Advances in Mathematics and Computer Science, Page 99-108
DOI: 10.9734/BJMCS/2015/14246

For any 0 < δ < 1 there exists a measurable function μ(x), 0 < μ(x) ≤ 1,
with | {x ∈ [0, 1]; μ(x) ≠ 1} |< δ, and a series in the Walsh system sign.JPG of the form

                                                             abs-14246.png

such that for any p ≥ 1 and any function spin11.JPG one can fined subseries of above series
converging snip011.JPG

Open Access Original Research Article

Demiclosed Principle and Δ-Convergence of Fixed Points for Total Asymptotically Nonexpansive Mappings in Hyperbolic Spaces

Li-Li Wan

Journal of Advances in Mathematics and Computer Science, Page 109-119
DOI: 10.9734/BJMCS/2015/15414

In this paper, we prove the existence of fixed points and demiclosed principle for total asymptotically nonexpansive mappings in hyperbolic spaces. As a consequence, we obtain a Δ-convergence theorem for such mappings in hyperbolic spaces. Our results improve and extend some results in the literature.

Open Access Original Research Article

An Inferior Limit on the Number of Twin Primes up to 6 P

A. Dinculescu

Journal of Advances in Mathematics and Computer Science, Page 143-149
DOI: 10.9734/BJMCS/2015/16023

Because the density of non-ranks in the interval 1...Pj  is smaller than the average density of

non-ranks of parent primes   sn.JPG    in the interval  1...L , where   Capture12.JPG  , there is an

inferior limit on the number of twin ranks up to a prime Pj , and hence on the number of twin

primes up to a number 6 Pj

Open Access Original Research Article

Almost Convergent Sequence Space Derived by Generalized Fibonacci Matrix and Fibonacci Core

Murat Candan, Kuddusi Kayaduman

Journal of Advances in Mathematics and Computer Science, Page 150-167
DOI: 10.9734/BJMCS/2015/15923

Considerable interest in this article is to introduce the sequence space rs1.JPGderived by generalized
difference Fibonacci matrix in which r,s ∈ \mathbb{R} \  {0}, also to discuss and compare with some wellknown
spaces defined previously. In addition to those, after demonstrating that the spaces rs2.JPG
and bc are linearly isomorphic, we have determined the β— and γduals of space rs3.JPG and have
characterized some matrix classes on this space. As a conclusion, we have also found out that the
space has not a Schauder basis. Lastly, we have presented the Fibonacci core of a complex-valued
sequence and deal with inclusion theorems with respect to Fibonacci core type.